Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 25, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 4, 2008, 9:50 PM EDT for Elkhart County, Kosciusko County, Indiana. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2008, 9:50 PM EDT (01:50 UTC)
- Expired
- Jun 4, 2008, 10:16 PM EDT
- In force
- 26 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Elkhart County, IN, Kosciusko County, IN
The radar
The Northern Indiana radar (KIWX), 13 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 8:02 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 1.8 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -213 J/kg
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 050150
SVRIWX
INC039-085-050245-
/O.NEW.KIWX.SV.W.0025.080605T0150Z-080605T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
950 PM EDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ELKHART COUNTY IN NORTH CENTRAL INDIANA
NORTHERN KOSCIUSKO COUNTY IN NORTH CENTRAL INDIANA
* UNTIL 1045 PM EDT
* AT 949 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE. THIS SEVERE STORM WAS LOCATED 7 MILES WEST OF ETNA
GREEN...OR 8 MILES SOUTHEAST OF PLYMOUTH...AND MOVING NORTHEAST AT
40 MPH.
* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
NAPPANEE...
SYRACUSE...
GOSHEN...
WAKARUSA...
MILFORD...
NEW PARIS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING AND GOLF BALL SIZE. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EDT THURSDAY MORNING
FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN.
LAT...LON 4146 8566 4136 8566 4123 8607 4155 8607
4164 8566
TIME...MOT...LOC 0150Z 237DEG 35KT 4129 8617
$$1 follow-up statement
000
WWUS53 KIWX 050216
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1015 PM EDT WED JUN 4 2008
INC039-085-050225-
/O.CAN.KIWX.SV.W.0025.000000T0000Z-080605T0245Z/
ELKHART IN-KOSCIUSKO IN-
1015 PM EDT WED JUN 4 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN KOSCIUSKO AND
SOUTHERN ELKHART COUNTIES IS CANCELLED...
AT 1015 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED
NEAR NAPPANEE AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EDT THURSDAY MORNING
FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN.
LAT...LON 4146 8566 4136 8566 4123 8607 4155 8607
4164 8566
TIME...MOT...LOC 0213Z 237DEG 35KT 4141 8592
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 7:35 PM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 4, 7:35 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 735 PM EDT WED JUN 4 2008 .AVIATION... INCREASING LOW LEVEL JET AND THETA E ADVECTION OVER TOP OLD QUASI STATIONARY BOUNDARY FROM CENTRAL INDIANA WEST TO SOUTHERN IA AND NEBRASKA WILL FOCUS CONVECTIVE DEVELOPMENT THIS EVENING. REGIONAL RADAR AND SATELLITE TRENDS SHOW CONVECTION INCREASING NORTH OF THIS BOUNDARY AND EXPECT THIS TO INCREASE AND CONTINUE INTO OVERNIGHT HOURS. CORFIDI VECTORS AND THICKNESS SCHEMES SUGGEST UPSTREAM DEVELOPMENT WILL SPREAD EAST THROUGH THE NIGHT. THE QUESTION IS HOW FAR NORTH BOUNDARY WILL LIFT WHICH WILL DICTATE WHERE TRAINING THUNDERSTORMS WILL OCCUR THROUGH THE NIGHT. WITH EASTERLY FLOW ACROSS MICHIGAN FEEL LOW LEVELS MORE STABLE THERE AND DEVELOPING WAA WILL REMAIN FOCUSED IN OUR AREA MUCH OF THE NIGHT. HAVE INTRODUCED TSRA TO TAFS GIVEN LATEST TRENDS AND RELIED ON RUC AND REMOTE SENSING TOOLS FOR REMAINING FORECAST. EXPECTED MIXED LAYER TO SPREAD NORTH AFTER MID MORNING ON THURSDAY AND ALLOW FOR INCREASING SOUTHWESTERLY WINDS. ATMOSPHERE WILL BECOME VERY UNSTABLE BUT LIKELY CAPPED WITH NO STRONG FORCING SO HAVE LEFT TSRA MENTION OUT OF FORECAST IN THE AFTERNOON. && .SHORT TERM... OLD STALLED SYNOPTIC FNTL BNDRY ALG IN/MI STATE LINE WILL PUSH NWD TONIGHT IN RESPONSE TO DEEPENING SFC CYCLONE ACRS THE CNTRL PLAINS AND ASSOCD STG SW OVR THE WRN US. DOWNSTREAM WAA QUITE INTENSE UPSTREAM ACRS THE LWR MS VALLEY AND SRN PLAINS AND SEEN CLEARLY IN 12Z RAOBS DOWN TO THE SW OF HERE. MOST PROMINENT TRIGGER IN THE NEAR TERM CONTS TO BE W/LARGE SCALE OUTFLW BNDRY EXTENDING FM SRN OH BACK WNW INTO NE KS W/RENEWED CONV DVLPMNT NOTED ALG THE OH RVR SOUTH OF KILN AND GROWING CLUSTER NR KSTL BUT TRACKING WELL SOUTH OF CWA THIS AFTN. SW THAT HAD EJECTED OUT OF CO NOW INTO WRN IL BUT DOWNSTREAM OUTFLW BUBBLE SLOW TO DESTABILIZE AND MORE APPARENT TRIGGER MECHANISM WOULD BE STALLED FNTL BNDRY LATE THIS AFTN ASSUMING SUFFICIENT DESTABILIZATION WHICH AT THIS POINT LOOKS PLAUSIBLE BUT W/OVERALL WEAK LL MASS FLUX INTO THAT BNDRY QUESTION OVERALL EXTENT OF POTENTIAL DVLPMNT AND HAVE SCALED WAY BACK ON POPS THIS AFTN/EVE. SRN PLAINS EML SPREADS NWD OVERNIGHT AND WILL EVENTUALLY CAP THINGS OFF INTO THURSDAY MORNING. PRIMARY QN LIES W/EVENTUAL BUT POTENT UPSTREAM MCS GENERATION OVR SE NE/SW IA OR NE KS BY EVENING AND HOW IT EVOLVES/PROGRESSES DOWNSTREAM. MOST 12Z GUIDANCE SUGGESTS PLAINS MCS WILL TRACK NEWD AND DECAY INTO SRN LWR MI THU MORNING W/LTL ELSE LIKELY TO DVLP BETWEEN OLD SYNOPTIC BNDRY AND OUTFLW DOWN SOUTH. WHILE CAN NOT RULE OUT SOMETHING OVERNIGHT IN INCREASING LARGE SCALE WAA...OVERALL LL MASS FLUX REMAINS MARGINAL AND WILL AGAIN JUST FVR A LOW CHC POP MENTION GIVEN THE UNCERTAINTY. RIDGING ALOFT ON THU AND ARRIVAL OF EML WILL PROMOTE A VRY WARM DAY BUT WILL CONT W/LWR END OF GUIDANCE TEMPS IN CONSIDERATION OF WET GROUND AND LESS THAN IDEAL MIXING XPCD. THERMAL INVERSION SEEN IN MODEL BUFFER SNDGS SUGGESTS LTL IN WAY OF THUNDER AND WILL RETAIN NON-ZERO POP/NO WX GRID MENTION THU/THU NIGHT. && .LONG TERM... FRIDAY THROUGH WEDNESDAY OVERALL GOOD AGREEMENT IN THE LONG TERM PERIOD AMONG THE GFS/ECMWF/NAM/NAEFS/MREF. THE ONLY NOTICEABLE DISAGREEMENT IS WRT TO THE EJECTION OF A PAC NW TROUGH BY DAY 6-7. THE NAEFS/OPERATIONAL GFS OPT FOR A FASTER EJECTION OF THE PAC NW TROUGH WITH SLIGHTLY WEAKER EASTERN CONUS RIDGING. HOWEVER...PREFER MREF/ECMWF SOLUTION OF DEEPER TROUGH AND STRONGER RIDGE...SUPPORTING A DRY FORECAST OVER MUCH OF THE REGION SUN AND BEYOND...UNTIL POSSIBLY NEXT WED WHEN HEIGHT FALLS BEGIN TO FINALLY PUSH EASTWARD. ALTHOUGH...ENSEMBLE MEMBER SPREAD CERTAINLY ILLUSTRATES H5 DISCREPANCIES...ESPECIALLY THE NAEFS. TRENDS HAVE BEEN SUPPORTING A DELAY IN SYSTEM/PRECIP ARRIVAL GIVEN THE STRENGTH OF RIDGING AND HAVE FOLLOWED THIS TREND. FRIDAY/SATURDAY...CENTRAL PLAINS TROUGH WILL PUSH INTO THE UPPER MIDWEST GREAT LAKES NORTH OF STAUNCH RIDGING OVER THE EASTERN CONUS. MODELS CONTINUE TO TREND THIS WAVE AND AND MAJORITY OF LARGE SCALE ASCENT WELL NORTH OF THE FA. GIVEN THIS CONCERN AND DEGREE OF RIDGING/MID LEVEL WARMTH OVER REGION...HAVE SCALED BACK POPS TO HIGH CHANCE WITH LIKELY FAR NW. LATEST NAM SUPPORTS A WEAKENING LINE OF CONVECTION PUSHING INTO THE FA BY 00Z SAT...DIMINISHING WITH TIME AS IT PUSHES EAST. SHEAR AND CAPE PROFILES LOOK TO SUPPORT ROBUST CONVECTION IN THE WEST AND THINKING SLIGHT RISK FOR SEVERE IS STILL WARRANTED GIVEN WIND POTENTIAL. WASHED OUT FRONT WILL STALL OVER THE AREA SAT AND MAY PROVIDE THE FOCUS FOR ADDITIONAL TS DEVLOPMENT SAT. HAVE RETAINED LOW CHANCE POPS FOR NOW. SUN THROUGH WEDNESDAY...PERIOD WILL FEATURE MASSIVE RIDGING OVER THE EASTERN CONUS. WARM AND SLIGHTLY MUGGY CONDITIONS CAN BE EXPECTED WITH ABOVE NORMAL TEMPS THROUGH THE PERIOD UNDER OPEN GULF FLOW. HAVE LEFT FORECAST DRY PER ABOVE CONCERNS SAVE WED...WHEN HEIGHT FALLS LOOK POSSIBLE OVER THE REGION PER ADVANCING UPPER TROUGH. HAVE ASSIGNED LOW POPS TO THE GRIDS AS CURRENT TIMING MAY BE TOO EARLY IF STRONGER RIDGING IS REALIZED. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...HOLSTEN LONG TERM...CHAMBERLAIN AVIATION...LASHLEY
Hazardous weather outlook, Jun 4, 7:48 PM EDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 748 PM EDT WED JUN 4 2008 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-060000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 748 PM EDT WED JUN 4 2008 /648 PM CDT WED JUN 4 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THIS EVENING AND OVERNIGHT. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS THROUGH THE NIGHT. AN ISOLATED TORNADO IS ALSO POSSIBLE. HEAVY RAINFALL WILL ALSO BE POSSIBLE OVERNIGHT. THUNDERSTORMS MAY BECOME ORIENTED ALONG AN EAST AND WEST LINE FROM NORTHERN ILLINOIS TO NORTHERN INDIANA. THESE STORMS WILL BE CAPABLE OF PRODUCING 1 TO 3 INCHES OF RAIN PER HOUR. THIS COULD LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS OVER MAINLY LOWER MICHIGAN THURSDAY...BUT SEVERE THUNDERSTORMS ARE NOT EXPECTED. THE FIRST HOT AND HUMID DAY OF THE SEASON IS EXPECTED ON THURSDAY WITH HIGHS AROUND 90 AND HEAT INDICES INTO THE MID 90S. FRIDAY AFTERNOON WILL AGAIN BE HOT AND HUMID WITH HEAT INDICES INTO THE MID 90S FOR SEVERAL HOURS. SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY EVENING INTO FRIDAY NIGHT. ISOLATED DAMAGING WIND GUSTS ARE THE MAIN CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-060000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 748 PM EDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE TONIGHT WITH STRONG WINDS AND HAIL POSSIBLE. A FEW SEVERE THUNDERSTORMS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY...BUT NO SEVERE WEATHER IS EXPECTED. SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON INTO FRIDAY EVENING. WIND GUSTS TO 50 KNOTS ARE POSSIBLE. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
In the hours before
Local storm report, Jun 4, 8:50 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
850 PM EDT WED JUN 04 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL FRANCESVILLE 40.99N 86.88W
06/04/2008 E2.50 INCH PULASKI IN LAW ENFORCEMENT
&&
EVENT NUMBER 01368
BJSLocal storm report, Jun 4, 9:09 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
909 PM EDT WED JUN 04 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL WINAMAC 41.05N 86.60W
06/04/2008 M1.00 INCH PULASKI IN EMERGENCY MNGR
&&
EVENT NUMBER 01369
LWFLocal storm report, Jun 4, 9:10 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
910 PM EDT WED JUN 04 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 3 SW WINAMAC 41.02N 86.64W
06/04/2008 E1.75 INCH PULASKI IN EMERGENCY MNGR
300W AND 100S
&&
EVENT NUMBER 01370
BJSLocal storm report, Jun 4, 9:25 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
925 PM EDT WED JUN 04 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0924 PM HAIL 3 SW MONTEREY 41.13N 86.52W
06/04/2008 E0.50 INCH PULASKI IN EMERGENCY MNGR
&&
EVENT NUMBER 01371
BJSLocal storm report, Jun 4, 9:36 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
936 PM EDT WED JUN 04 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0934 PM HAIL 4 E CULVER 41.22N 86.35W
06/04/2008 E0.88 INCH MARSHALL IN TRAINED SPOTTER
&&
EVENT NUMBER 01372
BJSLocal storm report, Jun 4, 9:50 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
950 PM EDT WED JUN 04 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 2 E ORA 41.17N 86.51W
06/04/2008 M1.75 INCH STARKE IN TRAINED SPOTTER
&&
EVENT NUMBER 01374
BJSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 8:07 PM EDT | Severe Thunderstorm Warning | IWX | Pulaski, White | 53 min |
| Jun 4, 8:37 PM EDT | Tornado Warning | IWX | Pulaski | 38 min |
| Jun 4, 8:54 PM EDT | Tornado Warning | IWX | Pulaski, Starke | 35 min |
| Jun 4, 9:17 PM EDT | Tornado Warning | IWX | Fulton, Marshall | 43 min |
| Jun 5, 12:37 AM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Pulaski, Starke | 68 min |
| Jun 5, 1:42 AM EDT | Severe Thunderstorm Warning | IWX | Marshall, Pulaski, Starke | 63 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.